Alert archive / Pennsylvania / Winter Weather Advisories in 2011

Winter Weather Advisory 20, NWS Philadelphia/Mount Holly

March 31, 2011Lehigh County, Northampton County, Pennsylvania; Morris County, Warren County, New Jersey

NWS Philadelphia/Mount Holly issued this winter weather advisory at Mar 31, 2011, 3:59 PM EDT for Lehigh County, Northampton County, Pennsylvania; Morris County, Warren County, New Jersey. It took effect at Mar 31, 2011, 10:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2011, 3:59 PM EDT (19:59 UTC)
In effect from
Mar 31, 2011, 10:00 PM EDT
Expired
Apr 1, 2011, 3:57 AM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Morris County, NJ, Warren County, NJ, Lehigh County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 109 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
429 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

932 
WWUS41 KPHI 311959
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
359 PM EDT THU MAR 31 2011

...SNOW WILL OCCUR TONIGHT AND INTO FRIDAY MORNING...

.LOW PRESSURE FORMING OFF OF THE CENTRAL MID ATLANTIC COAST THIS
EVENING WILL INTENSIFY AS IT MOVES NORTHWARD JUST OFF THE NORTHERN
MID ATLANTIC COAST TONIGHT AND FRIDAY MORNING.

NJZ007-008-PAZ061-062-010900-
/O.CAN.KPHI.WS.W.0009.110401T0200Z-110401T1600Z/
/O.NEW.KPHI.WW.Y.0020.110401T0200Z-110401T1400Z/
WARREN-MORRIS-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...ALLENTOWN...
BETHLEHEM...EASTON
359 PM EDT THU MAR 31 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EDT FRIDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 10 PM THIS
EVENING TO 10 AM EDT FRIDAY. THE WINTER STORM WARNING HAS BEEN
CANCELLED.

* LOCATIONS...LEHIGH AND NORTHAMPTON COUNTIES IN EASTERN
  PENNSYLVANIA...AND WARREN AND MORRIS COUNTIES IN NORTHWESTERN
  NEW JERSEY.

* HAZARD TYPES...MODERATE SNOW.

* ACCUMULATIONS...2 TO 5 INCHES OF SNOW...WITH THE GREATEST
  ACCUMULATIONS OVER THE HIGHER ELEVATIONS.

* TIMING...SNOW WILL DEVELOP TONIGHT AND CONTINUE INTO FRIDAY
  MORNING. THE HEAVIEST SNOW IS EXPECTED LATE TONIGHT INTO EARLY
  FRIDAY MORNING.

* IMPACTS...SLIPPERY ROADS AND WALKS ALONG WITH DEGRADED TRAVEL.

* WINDS...NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH...
  BECOMING NORTHWEST FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

NJZ001-PAZ054-055-010900-
/O.CON.KPHI.WS.W.0009.110401T0200Z-110401T1600Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
359 PM EDT THU MAR 31 2011

...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO NOON EDT FRIDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO NOON EDT FRIDAY. 

* LOCATIONS...CARBON AND MONROE COUNTIES IN EASTERN PENNSYLVANIA...
  AND SUSSEX COUNTY IN NORTHWESTERN NEW JERSEY.

* HAZARD TYPES...HEAVY SNOW.

* ACCUMULATIONS...4 TO 8 INCHES OF SNOW...WITH THE GREATEST
  ACCUMULATIONS OVER THE HIGHER ELEVATIONS.

* TIMING...SNOW WILL DEVELOP TONIGHT AND CONTINUE THROUGH FRIDAY
  MORNING. THE HEAVIEST SNOW IS EXPECTED LATE TONIGHT INTO EARLY
  FRIDAY MORNING.

* IMPACTS...SLIPPERY ROADS AND WALKS ALONG WITH DEGRADED TRAVEL.
  AN ISOLATED DOWNED TREE LIMB OR TREE AND RESULTANT ISOLATED
  POWER OUTAGE IS ALSO POSSIBLE.

* WINDS...NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH...BECOMING
  NORTHWEST FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$
1 follow-up statement
042 
WWUS41 KPHI 010757
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 AM EDT FRI APR 1 2011

NJZ001-PAZ054-055-011400-
/O.CAN.KPHI.WS.W.0009.000000T0000Z-110401T1600Z/
/O.NEW.KPHI.WW.Y.0021.110401T0757Z-110401T1400Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
357 AM EDT FRI APR 1 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 10 AM EDT
THIS MORNING. THE WINTER STORM WARNING HAS BEEN CANCELLED.

* LOCATIONS...CARBON AND MONROE COUNTIES IN EASTERN 
  PENNSYLVANIA... AND SUSSEX COUNTY IN NORTHWESTERN NEW JERSEY. 

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...2 TO 3 INCHES OF SNOW...WITH THE GREATEST
  ACCUMULATIONS OVER THE HIGHER ELEVATIONS.

* TIMING...UNTIL 10 AM THIS MORNING.

* IMPACTS...SLIPPERY ROADS AND WALKS ALONG WITH DEGRADED TRAVEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

NJZ007-008-PAZ061-062-010900-
/O.CAN.KPHI.WW.Y.0020.000000T0000Z-110401T1400Z/
WARREN-MORRIS-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...ALLENTOWN...
BETHLEHEM...EASTON
357 AM EDT FRI APR 1 2011

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

ANY HIGHER ELEVATION SNOWFALL ACCUMULATION WILL BE LIGHT AND
SHOULD NOT CAUSE ANY SIGNIFICANT PROBLEMS.

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Mar 31, 3:22 PM EDT, 37 minutes earlier.

Area forecast discussion, Mar 31, 3:22 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
322 PM EDT THU MAR 31 2011

.SYNOPSIS...
A LOW PRESSURE SYSTEM OFF THE CAROLINA COAST AND ITS ASSOCIATED
TROUGH WHICH EXTENDS OVER THE MIDDLE ATLANTIC REGION WILL SLOWLY CROSS
THE AREA TODAY. ANOTHER LOW DEVELOPING OFF THE SOUTH CAROLINA
COAST THIS AFTERNOON WILL MOVE UP ALONG THE EAST COAST TONIGHT
AND FRIDAY. A FEW WEAKER DISTURBANCES WILL ROTATE ACROSS THE AREA
FRIDAY NIGHT AND SATURDAY BEFORE A HIGH PRESSURE SYSTEM MOVES INTO
THE AREA SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LATE MORNING UPDATE INCLUDED ADDING OCCASIONAL LIGHT SNOW TO THE
HIGHER ELEVATIONS IN THE POCONOS, AS KMPO HAS REPORTED LIGHT SNOW
THE LAST COUPLE OF OBSERVATIONS. ALSO ADJUSTED HOURLY DEWPOINTS UP
A BIT HEADING INTO THE AFTERNOON TO REFLECT SLIGHTLY HIGHER
OBSERVED VALUES. A FEW TWEAKS TO TEMPERATURES WERE MADE AS WELL.
OTHERWISE, THE FORECAST LOOKS ON TRACK AND THE PREVIOUS DISCUSSION
FOLLOWS.

THE TROUGH ASSOCIATED WITH THE CAROLINA LOW WILL SLOWLY CROSS THE
AREA TODAY. THE DEEPER MOISTURE ACROSS THE AREA AND THE NE FLOW OFF
THE OCEAN SHOULD PROVIDE OPPORTUNITIES FOR OCNL LIGHT RAIN AND
DRIZZLE INTO THE EARLY AFTERNOON. THE CHCS FOR RAIN INCREASE
LATER THIS AFTERNOON AS THE SHIELD OF PRECIPITATION AHEAD OF THE
NEXT LOW SHOULD BE ARRIVING ACROSS THE AREA BEFORE SUNSET. THE
ABUNDANT CLOUDS AND COOL NE FLOW WILL KEEP TEMPERATURES SEVERAL
DEGREES COOLER THAN WEDNESDAY WITH MOSTLY 40S IN OUR AREA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
THE LOW PRESSURE SYSTEM DEVELOPING OFF THE CAROLINA COAST THIS
AFTERNOON WILL MOVE NORTH-NORTHEAST OFF THE EAST COAST TONIGHT. IT
WILL PASS CLOSE ENOUGH TO GIVE THE ARE A DECENT ROUND OF
PRECIPITATION. IN GENERAL...RAIN WILL FALL ACROSS THE DELMARVA AND
AREAS SOUTH OF I-95. AN AREA NORTH OF I-95 INTO THE SRN LEHIGH
VALLEY WILL HAVE RAIN AND SNOW WITH LIGHT ACCUMS BY FRI MORNING.
NORTH OF THAT...THE WATCH WILL BE UPGRADED TO A WARNING FOR
MODERATE TO HEAVY ACCUMULATIONS OF SNOW TONIGHT AND FRI MORNING.
THE AREAS OF THE WARNING WILL MATCH WHERE THE PREVIOUS WATCH WAS.
THOUGHT WAS GIVEN TO A 'PERIMETER' ADVISORY SOUTH OF THE WARNING
BUT CONFID ON WHERE THE THREE INCH SNOWFALL LINE IS LOW AND MAY
TREND FURTHER NORTH...INTO THE WARNING AREA. THE DAY SHIFT CAN
EVALUATE THE 12Z RUNS AND ISSUE AN ADVISORY IF NEEDED. THE RAIN-
SNOW LINE AND ACCUMS WITH THIS SYSTEM MAKE IT A TRICKY FCST.

THE LOW WILL DEEPEN RAPIDLY FRI AND THEN HEAD NE INTO NEW ENGLAND
BY SAT. RESIDUAL MOISTURE AND WEAK VORT MAXS ROTATING AROUND THE
UPPER LOW WILL CREATE CHCS FOR RAIN AND/OR SNOW SHOWERS FRI NIGHT
AND SAT. POPS WERE LEFT IN THE SLGT CHC CATEGORY FOR NOW. TEMPERATURES
WILL BE A LITTLE BELOW NORMAL FRI AND SAT.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
THE LONG TERM PERIOD BEGINS ON SATURDAY NIGHT WITH A MID LEVEL
LOW IN THE VICINITY OF NEWFOUNDLAND AND A MID LEVEL TROUGH
EXTENDING SOUTHWARD OVER THE WESTERN NORTH ATLANTIC. MEANWHILE, AN
UPPER RIDGE IS EXPECTED TO EXTEND OVER THE GREAT PLAINS. THE UPPER
PATTERN IS FORECAST TO BE PROGRESSIVE WITH THE RIDGE AXIS PASSING
OFF THE EAST COAST ON MONDAY. ANOTHER MID LEVEL TROUGH AXIS IS
ANTICIPATED TO REACH THE MISSISSIPPI RIVER ON TUESDAY NIGHT WITH A
CLOSED LOW EXPECTED OVER THE SOUTHEASTERN STATES ON WEDNESDAY.

IT APPEARS AS THOUGH SUNDAY WILL BE DRY WITH HIGH PRESSURE IN
CONTROL ALONG WITH SLIGHTLY BELOW NORMAL TEMPERATURES.

FOR THE EARLY AND MIDDLE PARTS OF THE NEW WEEK, THE WEATHER
PATTERN IS EXPECTED TO BECOME UNSETTLED AS THE UPPER RIDGE AXIS
PASSES OFF THE COAST. CLOUDS AND PRECIPITATION ARE ANTICIPATED TO
SPILL OVER THE BACK SIDE OF THE RIDGE IN THE WARM ADVECTION AND
THEY MAY ARRIVE IN PARTS OF OUR REGION AS EARLY AS LATE SUNDAY
NIGHT. TEMPERATURES IN OUR NORTHERN COUNTIES MAY BE COLD ENOUGH AT
THE ONSET TO PRODUCE A LITTLE SNOW. HOWEVER, DURING THE DAYLIGHT
HOURS TEMPERATURES SHOULD WARM WELL ABOVE FREEZING.

THE CHANCE OF RAIN WILL CONTINUE FROM MONDAY NIGHT INTO
WEDNESDAY. SURFACE LOW PRESSURE FROM THE WEST IS FORECAST TO PASS
OVER OR NEAR OUR REGION ON TUESDAY WITH ANOTHER LOW POSSIBLY
APPROACHING FROM THE SOUTHWEST ON WEDNESDAY.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

AN IFR OR BECOMING IFR TAF WAS ISSUED AT 18Z FOR ALL OUR TERMINAL
SITES. POCKET OF IFR SKIES OVER SOUTHEASTERN NJ IS FORECAST TO
EXPAND AND ENVELOPE OUR TERMINAL SITES BY 00Z THIS EVENING. IT HAS
SPREAD INTO PARTS OF SERN PA. PRECIPITATION WILL AS MUCH DEVELOP AS
MOVE IN FROM THE SOUTHERN MID ATLANTIC STATES AS THE LATE AFTERNOON
AND EVENING PROGRESS. WHILE THE LATEST TREND FOR THE LOW PRESSURE
SYSTEM IS TO INTENSIFY FARTHER TO THE EAST, OUR TERMINAL AREA SHOULD
STILL GET A STEADY RAIN TONIGHT WITH SOME LIFR CONDITIONS
DEVELOPING.

AT KABE AND KRDG THE FORECAST THERMAL PROFILES WOULD SUPPORT A MIX
WITH OR CHANGE TO SNOW AS THE NIGHT PROGRESSES AND INTO POSSIBLY
FRIDAY MORNING. GIVEN THE LIGHTER INTENSITY AND CURRENT GROUND
TEMPS, MOST ACCUMS SHOULD OCCUR ON GRASSIER SURFACES AT THESE
AIRPORTS. KTTN MIGHT MIX WITH SNOW BEFORE PRECIPITATION ENDS ON
FRIDAY MORNING. THE REST OF THE TERMINALS SHOULD REMAIN AS PLAIN
RAIN.

CONDITIONS ARE FORECAST TO IMPROVE TO VFR ON FRIDAY MORNING AT ALL
OF THE TERMINALS. HOWEVER THERE SHOULD BE ENOUGH MOISTURE FOR A
STRATOCU CIG TO REMAIN. BECAUSE OF THE LATER INTENSIFICATION, WINDS
OVERALL SHOULD BE LIGHTER. THE ONLY TERMINAL WE CARRY GUSTS
THROUGHOUT IS KACY BECAUSE OF ITS PROXIMITY TO THE COAST. SOME
GUSTINESS GREATER THAN 25 KT IS POSSIBLE DURING FRIDAY AFTERNOON,
BUT CONFIDENCE WAS NOT HIGH TO INCLUDE IN KPHL ATTM.

.OUTLOOK...
THERE MIGHT BE SOME MVFR CONDITIONS RETURNING ON SATURDAY IN ANY
SHOWERS. PREVAILING VFR CONDITIONS ARE EXPECTED THE REMAINDER OF
THE WEEKEND. AT LEAST DAYTIME WINDS THROUGH THE WEEKEND SHOULD BE
FAIRLY BRISK. THE NEXT CHANCE FOR WIDESPREAD MVFR AND POSSIBLY
IFR CONDITIONS TO OCCUR WILL BE ON MONDAY AND TUESDAY AS BOTH A WARM
AND THEN LATE COLD FRONT ARE OUTLOOKED TO PASS THROUGH THE TERMINALS.

&&

.MARINE...
THE LATEST SOUNDING MODEL RUN WAS UNILATERAL IN SHIFTING THE TRACK
OF THE SURFACE LOW FARTHER OFFSHORE AND MADE THE INTENSIFICATION OF
THE SYSTEM SLOWER. THIS CHANGE GREATLY REDUCES THE CHANCES OF GALE
FORCE WIND GUSTS OCCURRING TONIGHT ON THE NORTHERN AREA OCEANIC
WATERS. WE WILL LOWER THE GALE WARNING BACK TO A SMALL CRAFT
ADVISORY. FARTHER TO THE SOUTH, WE WILL CONTINUE AND EXTEND THE
SMALL CRAFT ADVISORY INTO FRIDAY EVENING ON DELAWARE BAY AND THROUGH
THE NIGHT ON THE ENTIRE OCEAN. WHILE THE GRADIENT WILL INCREASE AS
FRIDAY PROGRESSES, ITS GOING TO BE EITHER EQUIVALENT OR WARMER THAN
SEA SURFACE AIR TEMPS FOR MOST OF THE DAYTIME. THERE IS A SMALL
WINDOW FRIDAY EVENING WHEN GALE FORCE GUSTS MIGHT OCCUR, BUT THE
TIMING WOULD HAVE TO BE PRETTY CLOSE FOR AIR TEMPS TO DROP BELOW THE
WATER TEMPS AND THE STRONGEST WINDS TO REMAIN COINCIDENTALLY. AT
THIS POINT A SCA IS THE MORE LIKELY OUTCOME, BUT AS USUAL WE WILL
CONTINUE TO MONITOR THIS POTENTIAL AND MAKE MENTION OF IT IN THE
HWO.

WINDS SHOULD DROP BELOW SCA CRITERIA FOR A WHILE ON SATURDAY IN
DELAWARE BAY AND POSSIBLY ON THE OCEAN. THEN A SECOND SURGE OF
STRONGER WINDS WOULD TAKE THE AREA WATERS BACK TO SCA CRITERIA, WITH
GREATER CONFIDENCE OVER THE OCEAN. AS A HIGH PRESSURE SYSTEM COMES
CLOSER TO THE MARINE AREA, WE SHOULD DROP BELOW SCA CRITERIA SUNDAY
NIGHT AND THIS SHOULD LAST INTO MONDAY NIGHT. WE MIGHT REACH SCA
CRITERIA AGAIN ON TUESDAY IN AN INCREASING SOUTHERLY FLOW AFTER A
WARM FRONT CLEARS OUR MARINE AREA. BESIDES BEING 5 DAYS AWAY, THE
UNCERTAINTY LEVEL WILL BE RAISED AS THIS WILL BE WARMER AIR OVER
COLDER WATERS, ESPECIALLY IN DELAWARE BAY AND NEAR THE IMMEDIATE
COAST.

&&

.TIDES/COASTAL FLOODING...
WITH THE LATER INTENSIFICATION OF THE SURFACE LOW, THE THREAT FOR
MINOR TIDAL FLOODING LEVELS BEING REACHED HAS DIMINISHED. WE NEED
DEPARTURES OF NEAR OR AROUND 2 FEET TO START MINOR TIDAL FLOODING.
OUR LOCAL TIDAL STUDY PROCEDURE AS WELL AS CBOFS AND DBOFS GUIDANCE
ALL CORROBORATE THAT TIDAL DEPARTURES SHOULD AVERAGE AROUND 1.5 FEET
ABOVE NORMAL. THUS THE HIGH TIDE CYCLES SHOULD FALL AROUND HALF A
FOOT SHORT OF CRITERIA FOR MINOR TIDAL FLOODING. ALSO THE TIMING OF
THE STRONGEST WINDS WILL BE FORTUITOUS. THEY WILL NOT INCREASE IN
TIME FOR THIS EVENING'S HIGH TIDE AND BE BACKING TO THE NORTHWEST
WITH THE HIGH TIDE CYCLE ON FRIDAY MORNING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING FROM 10 PM THIS EVENING TO NOON EDT
     FRIDAY FOR PAZ054-055-061-062.
NJ...WINTER STORM WARNING FROM 10 PM THIS EVENING TO NOON EDT
     FRIDAY FOR NJZ001-007-008.
DE...NONE.
MD...NONE.

&&

SYNOPSIS...O'HARA
NEAR TERM...KLINE/O'HARA
SHORT TERM...O'HARA
LONG TERM...IOVINO
AVIATION...GIGI
MARINE...GIGI
TIDES/COASTAL FLOODING...GIGI
Hazardous weather outlook, Mar 31, 10:15 AM EDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1015 AM EDT THU MAR 31 2011

NJZ001-007-008-PAZ054-055-061-062-011415-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-LEHIGH-NORTHAMPTON-
1015 AM EDT THU MAR 31 2011

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO NOON
EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-NJZ009-010-015-PAZ060-067>070-011415-
CECIL-HUNTERDON-SOMERSET-MERCER-BERKS-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-
1015 AM EDT THU MAR 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A STORM WILL MOVE ALONG THE EAST COAST TONIGHT AND FRIDAY MORNING.
IT WILL BRING PERIODS OF MODERATE TO HEAVY PRECIPITATION AND GUSTY
WINDS TONIGHT. MUCH OF THE PRECIPITATION WILL BE RAIN...BUT LIGHT
ACCUMULATIONS OF SNOW ARE POSSIBLE FOR BERKS...HUNTERDON...SOMERSET
AND UPPER BUCKS COUNTIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE EFFECTS OF THE STORM WILL CONTINUE FRIDAY MORNING AND THEN
DIMINISH DURING THE AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ012-015-019-020-NJZ012>014-016>027-PAZ071-011415-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-
TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-PHILADELPHIA-
1015 AM EDT THU MAR 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A STORM WILL MOVE ALONG THE EAST COAST TONIGHT AND FRIDAY MORNING.
IT WILL BRING PERIODS OF MODERATE TO HEAVY PRECIPITATION AND GUSTY
WINDS TONIGHT. LOCALIZED FLOODING IS POSSIBLE WITH THE HEAVY
RAINS. ALSO...MINOR TIDAL FLOODING IS POSSIBLE FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE EFFECTS OF THE STORM WILL CONTINUE FRIDAY MORNING AND THEN
DIMINISH DURING THE AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>452-011415-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
1015 AM EDT THU MAR 31 2011

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ453>455-011415-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1015 AM EDT THU MAR 31 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-011415-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1015 AM EDT THU MAR 31 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:54 AM EDTWinter Storm WarningPHICarbon, Lehigh, Monroe, Northampton24 hr
Mar 31, 4:27 AM EDTSmall Craft AdvisoryPHI6 hr
Mar 31, 10:25 AM EDTGale WarningPHI5 hr

Nearby

Winter Weather Advisories in Pennsylvania, 2011Winter Weather Advisories in New Jersey, 2011Every winter weather advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.